# SDR C41R201307160001

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: General aviation
- Aircraft: N581RV
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636507
- Aircraft time: 409 hours
- Engine: Lyc TIO540AE2A
- Engine time: 409 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D260003
- Part serial: U2090
- Condition: Failed
- Location: De Ice System
- Part time: 409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED INOPERATIVE WING DE-ICE BOOTS.  FOUND LOWER VACUUM PUMP COUPLING SHEARED AND BOTH DEICE SOLENOID VALVES SEIZED IN CLOSED POSITION.  DURING RUN UP PROCEDURES, SYS FUNCTIONAL CHECKED GOOD BUT CAWS SYS SHOWED FAILED.  ON FURTHER TROUBLESHOOTING DETERMINED DE-ICE TIMER WAS AT FAULT DUE TO CONSTANT ENERGIZED SOLENOID VALVES.   NEW TIMER INSTALLED, ALL SYS CHECKED NORMAL.
